# SDR DHL2002802504

- Difficulty date: May 23, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 79,074 hours, 29,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3779658502
- Condition: Cracked
- Part time: 79,074 hours, 29,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 0454 MAIN CARGO COMPT- BATHTUB FITTING WITH 3.00" CRACK IN IT, STA 857.000 L3RCORR: REMOVED DAMAGED FITTING IAW SRM 51-1-20D PG. 21 SRM 51-1-23 FIG. 48 CLEANED , TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING AND PLY-WASHER IAW SRM 51-1-20D PG. 9, SRM51-1-23 FIG. 48
